# SDR AALA2020072329018

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 21,843 hours, 8,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Inoperative
- Location: Row 16def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,  EMERGENCY EXIT IDENTIFIER, ROW 16DEF FORWARD, INOPERATIVE.  REMOVED AND REPLACED THE OVERWING EMERGENCY EXIT IDENTIFIER IAW AMM 33-51-01, OPERATIONAL CHECKED OKAY.
